# SDR USAA2013091300011

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 43,318 hours, 15,892 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 577
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 43,318 hours, 15,892 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT DOOR BOTTLE EXIT R3.  SERVICED R3 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
